Loseasonique - bleeding in month 4, heavy, is this normal, what should I do?
- 10 Jul 2011 by sosadiane
- bleeding disorder, birth control, side effect, loseasonique
I have been taking Loseasonique for almost 4 months now at first I experienced a lot of side effects, but eventually it all went away.
Here I am in month 4 and all of the sudden I am experiencing heavy bleeding. It has been 4 days and it keeps getting heavier. What should I do? Is this normal, I'm starting to freak out.
14 Jul 2011
I am assuming you already had a scheduled period after 3 months of use. If that is the case and you are bleeding heavily while you are taking the active tablets in month four then I do recommend that you see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have fibroids and my periods are very heavy, to the point were I have big blood clots coming out of me. My GYN doctor put me on Loseasonique, since ...
1 answer • 15 Apr 2010
So it's my first month of nuvaring and about a week in a half before i am supposed to take out the ring, i started bleeding. I'm supposed ...
1 answer • 23 May 2010
I was taking trispritec up until April my Dr changed me to sprintec do to the fact I had been bleeding for two months. Once I was on sprintec for a ...
1 answer • 1 Sep 2013
My Ob Gyn recommended that I use the mirena to control my heavy bleeding caused by a fibroid. But in the four weeks since it was put in I have had ...
0 answers • 13 Oct 2013
I been getting the depo shot for 6 months which means I have taken the shot 3 times and my 4th shot is due on December around the 20th. For about two ...
1 answer • 17 Nov 2013